# SDR 08FDEA04886

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65282885
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE, CORROSION ON GILL LINER SUPPORT AT STA 1180, RBL68, AT STRINGER R9.  REMOVED CORROSION AND INSTALLED REPAR DOUBLER AND FILLER REF SRM 1-40-23 FIG 1.
